# SDR 2003FA0000584

- Difficulty date: May 13, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N729
- Make and model: Cessna U206G
- Aircraft serial: U20606151
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: S20103
- Condition: Worn
- Location: Yoke Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSPECTING THE AIRCRAFT, THE PILOTS YOKE TUBE WAS OBSERVED TO HAVE BEEN WORN DUE TO CHAFFING ON THE UNDERSIDE.  THE COATING ON THE YOKE GUIDE ROLLER BEARINGS HAD WORN OFF AND THE TUBE HAD WORN ABOUT .3333 OF THICKNESS OF THE TUBE.  IN ADDITION TO THE GUIDE BEARINGS THE YOKE TUBE PN 1260142-14 WAS REPLACED.  RECOMMEND INSPECTION OF THE BEARINGS TO PREVENT MORE COSTLY PARTS REPLACEMENT.
